# SDR UALA2012022001006

- Difficulty date: February 20, 2012
- Submitted: February 23, 2012
- Operation: Air carrier
- Aircraft: N641UA
- Make and model: Boeing 767322
- Aircraft serial: 25091
- Aircraft time: 88,715 hours, 14,178 cycles
- Engine: Pwa PW4060
- System (JASC): 5420 · Nacelle/Pylon Miscellaneous Structure
- Part: Web
- Condition: Cracked
- Location: Nr 2 Pylon
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 2 PYLON FWD UPPER SPAR DRAIN WEB AT NAC STA 175.5 COMMON TO FUEL TUBE CUTOUT IS CRACKED AT NUT PLATE HOLE.  TRIMMED OUT DAMAGE & ACP NDT FOR CRACKS, NONE FOUND.  FABRICATED AND INSTALLED DOUBLER REPAIR PER EA PD67-54-020 & ECRA 5453-01048.
